# SDR IPXA2024110154120

- Difficulty date: October 4, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N635UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63199
- Aircraft time: 31,904 hours, 4,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771328
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, AFT SIDE OF STA 1960 S-14R. (REPAIR) PERFORMED HEAT TREAT FROM 7075-O TO T62 CONDITION I.A.W. EI NO.F2024A53M-2611 SEQUENCE A STEP 15 REV.0 AND SPWPS-HT-008 REV.32 AND SPDS-HT-005 REV.33. REVIEWED TASK PER GMM-MTX 09.05.01.09.
